MathSciNet Relay Station
MathSciNet bibliographic data
MR1177580 81Q50
Robbins, J. M.; Berry, M. V. The geometric phase for chaotic systems. Proc. Roy. Soc. London Ser. A 436 (1992), no. 1898, 631–661.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement